# SDR AALA202011219005

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 26,304 hours, 10,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Inoperative
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  FLIGHT ATTENDANT CABIN PASSENGER SCREEN SHOWS DOOR 2L NOT ARMED.  COCKPIT INDICATION AND DOOR INDICATOR ON HANDLE SHOW ARMED.  SERVICED 2L DOOR ASSIST BOTTLE, PER AMM 25-62-00.
